Free Shipping
Featured Brands

Invacare Extra Strength Acetaminophen 500 mg Caplets ISG721ACET500100

Invacare Extra Strength Acetaminophen 500 mg Caplets ISG721ACET500100
Item# IV334867
$4.50

Invacare Extra Strength Acetaminophen 500 mg Caplets

Non-aspirin pain reliever temporarily relieves minor aches and pains due to headache, muscular aches, toothache, minor arthritis, backache, common cold, menstrual cramps; temporarily reduces fever. Active ingredient in each caplet: Acetaminophen 500mg Inactive ingredients: castor oil, hypromellose, povidone, starch, stearic acid.

*Please note that the stock photo may differ from the actual product model listed above.

Specifications for: Ib Acetaminophen 500mg Caplt - ISG721ACET500100

Product Name:Invacare Extra Strength Acetaminophen 500 mg Caplets
Manufacturer:Invacare Supply Group
Manufacturer #:ISG721ACET500100
SKU:IV334867
Packaging:100 Each/Box
Description:Ib Acetaminophen 500mg Caplt; Size: 100 caplets
Latex-Free:No
Top Seller:Yes
Product Notes:Vitamins Oral Meds
Keywords:UPC: N/A; HCPCS: X-NO CODE;

Related Items

SKU #PRODUCT #DESCRIPTION
IV358903 GDDLP13032 Acetaminophen Regular Strength Tablets; 24 Each/Case
IV358911 GDDLP13184 Extra Strength Pain Relief PM; 50 Each/Box
IV358940 GDDLP13936 Arthitis Pain Relief Capsules 650mg; 1 Each/Each
IV334867 ISG721ACET500100 Invacare Extra Strength Acetaminophen 500 mg Caplets; Size: 100 caplets; 100 Each/Box
IV334868 ISG721ACET500100 Invacare Extra Strength Acetaminophen 500 mg Caplets; Size: 100 caplets; 2400 Each/Case
IV334869 ISG721ASP81ENT Invacare 81 mg Aspirin Enteric Coated; Size: 100 coated tablets; 120 Each/Box
IV334870 ISG721ASP81ENT Invacare 81 mg Aspirin Enteric Coated; Size: 100 coated tablets; 2880 Each/Case
IV334871 ISG721ASPIRIN Invacare Aspirin 325 mg Coated; 100 Each/Box
IV334872 ISG721IBUCAP100 Invacare Ibruprofen 200 mg Brown Caplets; Size: 100 coated brown caplets; 100 Each/Box
IV334873 ISG721IBUCAP100 Invacare Ibruprofen 200 mg Brown Caplets; Size: 100 coated brown caplets; 2400 Each/Case